Alert archive / Nebraska / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 134, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Aug 6, 2014, 7:50 PM MDT for Morrill County, Nebraska. It was in force for 40 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2014, 7:50 PM MDT (01:50 UTC)
- Expired
- Aug 6, 2014, 8:30 PM MDT
- In force
- 40 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
County Morrill County, NE
The radar
The Cheyenne radar (KCYS), 173 km from the middle of the area, began a volume at 01:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 8:06 PM MDT | TSTM WND GST 60 | 6 Se Bridgeport, NE | VERY HEAVY WINDS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.8 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 886 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 1496 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 14 m²/s²
- 0-3 km storm-relative helicity
- 102 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
272
WUUS55 KCYS 070150
SVRCYS
NEC123-070230-
/O.NEW.KCYS.SV.W.0134.140807T0150Z-140807T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
750 PM MDT WED AUG 6 2014
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 830 PM MDT
* AT 750 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES EAST OF
BAYARD...AND MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT STATE RECREATION AREA...BRIDGEPORT...NORTHPORT...COURT
HOUSE AND JAIL ROCKS...THE INTERSECTION OF HIGHWAY 385 AND 92 AND
BROADWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4162 10334 4191 10334 4195 10267 4180 10267
4175 10266 4174 10263 4165 10262 4148 10264
TIME...MOT...LOC 0150Z 283DEG 41KT 4173 10315
HAIL...0.88IN
WIND...60MPH
$$2 follow-up statements
884
WWUS55 KCYS 070209
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
809 PM MDT WED AUG 6 2014
NEC123-070230-
/O.CON.KCYS.SV.W.0134.000000T0000Z-140807T0230Z/
MORRILL NE-
809 PM MDT WED AUG 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
MORRILL COUNTY UNTIL 830 PM MDT...
AT 806 PM MDT...A LARGE SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL
MORRILL COUNTY MOVING EAST OF THE BRIDGEPORT AREA. A TRAINED
WEATHER SPOTTER HAS REPORTED 60 MPH WINDS WITH THIS STORM IN THE
BRIDGEPORT AREA. THE SEVERE THUNDERSTORM CONTINUES MOVING QUICKLY
TO THE EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BROADWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4160 10323 4186 10323 4195 10267 4180 10267
4175 10266 4174 10263 4165 10262 4148 10264
TIME...MOT...LOC 0208Z 279DEG 40KT 4165 10294
HAIL...<.75IN
WIND...60MPH
$$357
WWUS55 KCYS 070218
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
818 PM MDT WED AUG 6 2014
NEC123-070230-
/O.CON.KCYS.SV.W.0134.000000T0000Z-140807T0230Z/
MORRILL NE-
818 PM MDT WED AUG 6 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
MORRILL COUNTY UNTIL 830 PM MDT...
AT 818 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BROADWATER...AND MOVING EAST AT 45 MPH. 60 MPH WINDS WERE REPORTED
BY TRAINED SPOTTERS WITH THIS STORM IN THE BRIDGEPORT AREA SHORTLY
AFTER 8 PM MDT.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BROADWATER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 4157 10308 4179 10305 4183 10267 4180 10267
4175 10266 4174 10263 4165 10262 4148 10264
TIME...MOT...LOC 0218Z 279DEG 40KT 4163 10287
HAIL...0.75IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 5:12 PM MDT, 2 hours 38 minutes earlier.
Area forecast discussion, Aug 6, 5:12 PM MDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 512 PM MDT WED AUG 6 2014 .SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT) ISSUED AT 320 PM MDT WED AUG 6 2014 CONVECTION WAS EARLY TO START TODAY WITH INITIATION OCCURRING AS A RESULT OF TWO SEPARATE CATALYSTS. THE FIRST AREA OF CONVECTION DEVELOPED OVR THE HIER ELEVATIONS OF CARBON/ALBANY/LARAMIE COUNTIES WHERE LFQ OF A 75 KNOT H3 JET STREAK APPROACHES. THE OTHER AREA OF CONVECTION FIRED IN CLOSE PROXIMITY OF A WELL-DEFINED SHORTWAVE THAT WAS DROPPING SOUTHEAST FROM NE WY INTO THE NRN NEBRASKA PANHANDLE. AT THE SFC...60F ISODROSOTHERM EXTENDS ALONG THE NORTH PLATTE RIVER VALLEY WITH A WEAK NW/SE FRONTAL BOUNDARY EXTENDING ALONG THE ERN PLAINS. CONVECTIVE COVERAGE AND STRENGTH WILL INCREASE AND EXPAND AS THE H3 JET STREAK LIFTS NORTHEAST AND INTERACTS WITH THE SHORTWAVE ENERGY...MOISTURE AND SFC BOUNDARY. SPC ANALYSIS DEPICTS ABOUT 1500 J/KG OF AVAILABLE SBCAPES EXTENDING FROM ERN WYOMING INTO THE WRN NEBRASKA PANHANDLE. BEST COVERAGE AND ORGANIZATION WILL LIKELY BE EAST OF THE SFC BOUNDARY AS THE SHEAR ENVIRONMENT BECOMES MORE FAVORABLE LATE THIS AFTERNOON AND EARLY THIS EVENING. A FEW STORMS MAY BECOME STRONG TO LOCALLY SEVERE IN THIS AREA TONIGHT. CONVECTION WILL DISSIPATE AS THE AIR MASS STABILIZES LATE THIS EVENING. RIDGE AXIS FLATTENS FARTHER TO THE SOUTH ON THURSDAY AS A DEEPER SHORTWAVE MOVES INTO WRN WYOMING. OTHERWISE...SEE LITTLE CHANGE IN THE OVERALL SYNOPTIC PATTERN. PWAT VALUES LOOK VERY SIMILAR TO THOSE TODAY WITH THE ONE INCH LINE HOVERING VERY CLOSE TO THE WY/NE STATELINE. LIKEWISE...MODELS CONTINUE TO PROG THE WK QUASISTATIONARY BOUNDARY DRAPED OVER THE ERN PLAINS. CONVECTION WILL DEVELOP IN SIMILAR TIMING AS TODAY WITH STRENGTHENING LATER IN THE AFTERNOON AND EARLY EVENING AS THEY ENCOUNTER A BETTER AIR MASS. SBCAPES ARE AGAIN PROGD TO REACH 1000-1500 J/KG. SO ALTHOUGH HEAVY RAIN WILL BE THE MAIN HAZARD TO ACCOMPANY THESE THUNDERSTORMS...A FEW MAY BECOME STRONG TO LOCALLY SEVERE. CONTINUED SHOWER/THUNDERSTORM CHANCES THURSDAY NIGHT AS THE AFOREMENTIONED SHORTWAVE MEANDERS TOWARDS THE CWFA. THIS SHORTWAVE WILL MOVE THROUGH AT SOME POINT ON FRIDAY. MODELS DIFFER SOME ON HOW THIS WILL EVOLVE. HOWEVER...IN ALL CASE EXPECT ANOTHER GOOD CHANCE FOR ADDL SHOWER AND THUNDERSTORM CHANCES DURING THE DAY ON FRIDAY. TEMPERATURES WILL VARY LITTLE THROUGH THE END OF THE WEEK WITH HIGHS CLIMBING INTO THE 80S EAST OF THE LARAMIE RANGE...WITH 70S/LOW 80S WEST. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 320 PM MDT WED AUG 6 2014 AREA REMAINS IN A RATHER MOIST MONSOONAL PATTERN THROUGH MUCH OF THE EXTENDED WITH DIURNAL CHANCES OF STORMS. THE SUBTROPICAL HIGH IS LOCATED ACROSS THE SOUTHERN PLAINS FROM SAT THROUGH MON WHICH KEEPS MIDLEVEL FLOW SOUTH-TO-SOUTHWEST...WITH MOISTURE STREAMING IN FROM ARIZONA/UTAH. THE MOST WIDESPREAD COVERAGE OF STORMS LOOKS TO BE ON SUN AS SFC WINDS TURN EASTERLY IN RESPONSE TO A SFC HIGH OVER THE NORTHERN PLAINS. STEERING FLOW IS ALSO SOUTHERLY ON SUN AFTN SO MAY TO WATCH FOR HEAVY RAIN POTENTIAL ALONG THE LARAMIE RANGE FOOTHILLS. LI VALUES ARE -4C TO -6C ON SUN AND MON AFTNS...HOWEVER WITH BULK SHEAR AT 25 KTS...THE SVR POTENTIAL LOOKS LIMITED (WHICH IS NORMAL FOR MID AUG). TEMPS THROUGH EARLY NEXT WEEK WILL BE SEASONAL. THE GFS AND ECMWF BOTH INDICATE A SHORTWAVE PASSING OVER THE CWA ON TUES NIGHT WITH DRIER WEST TO NORTHWEST FLOW ALOFT BEHIND IT. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON) ISSUED AT 509 PM MDT WED AUG 6 2014 THUNDERSTORMS TO CONTINUE EARLY THIS EVENING...BUT WEAKENING AS THE SUN SETS. EVENTUALLY CONVECTION TO COME TO AN END LATE. GUIDANCE CONTINUES TO INDICATE ANOTHER FAIRLY WIDESPREAD IFR/MVFR EVENT FOR THE NORTHERN PANHANDLE. THIS AREA HAS SEEN SIGNIFICANT RAINFALL THE PAST TWO DAYS AND WITH NORTHEAST UPSLOPING WINDS...THEY SHOULD SEE IFR/LIFR CONDITIONS AFTER 09-10Z. THUNDERSTORMS TO RETURN THURSDAY AFTERNOON FOR MUCH OF THE AREA...ESPECIALLY THE SOUTHERN PANHANDLE. && .FIRE WEATHER... ISSUED AT 320 PM MDT WED AUG 6 2014 THE UNSETTLED PATTERN WILL KEEP FIRE WEATHER CONCERNS AT BAY AT LEAST INTO THE UPCOMING WEEKEND. THE MONSOONAL MOISTURE FETCH WILL REMAIN IN PLACE...SPARKING DAILY AFTERNOON AND EARLY EVENING SHOWERS AND THUNDERSTORMS. THESE WILL BE EFFICIENT RAIN PRODUCERS SO EXPECT TO SEE A GOOD CHANCE OF WETTING RAINS FOR MOST LOCATIONS ACROSS THE DISTRICT. TEMPERATURES WILL BE SEASONAL...HOVERING IN THE UPPER 70S AND 80S ACROSS LOWER ELEVATIONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...HAHN LONG TERM...FINCH AVIATION...CLAYCOMB FIRE WEATHER...HAHN
Hazardous weather outlook, Aug 6, 10:32 AM MDT, 9 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1032 AM MDT WED AUG 6 2014 WYZ103>106-109>118-071130- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- CENTRAL LARAMIE COUNTY- 1032 AM MDT WED AUG 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS PORTIONS OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER SOUTHEAST AND SOUTH CENTRAL WYOMING BY THIS AFTERNOON. SEVERE THUNDERSTORMS ARE NOT EXPECTED BUT A FEW STRONGER THUNDERSTORMS ARE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS WILL AGAIN DEVELOP ACROSS SOUTHEAST WYOMING THURSDAY...FRIDAY...AND SATURDAY. SEVERE THUNDERSTORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION SHOULD NOT BE NEEDED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-119-071130- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- EAST LARAMIE COUNTY- 1032 AM MDT WED AUG 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND PORTIONS OF SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER FAR SOUTHEAST WYOMING...AND THE WESTERN NEBRASKA PANHANDLE THIS AFTERNOON. EAST OF INTERSTATE 25...SOME STRONGER THUNDERSTORMS WILL PRODUCE SMALL HAIL...GUSTY WINDS...AND BRIEF HEAVY RAIN. A FEW STORMS COULD BECOME SEVERE BUT THE OVERALL SEVERE THREAT IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS WILL AGAIN DEVELOP ACROSS SOUTHEAST WYOMING THURSDAY...FRIDAY...AND SATURDAY. STRONG THUNDERSTORMS WITH GUSTY WINDS...SMALL HAIL...HEAVY RAIN WILL BE POSSIBLE EACH DAY WITH A SMALL THREAT FOR SEVERE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Aug 6, 5:00 PM MDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 500 PM MDT WED AUG 6 2014 WYZ106-107-070000- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE COUNTY WY- 500 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PLATTE COUNTY UNTIL 600 PM MDT... AT 455 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 13 MILES SOUTH OF SIBLEY PEAK TO 12 MILES WEST OF BORDEAUX...AND MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... WHEATLAND... BORDEAUX... GUERNSEY... GRAYROCKS RESERVOIR... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 59 AND 96. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4229 10467 4179 10467 4183 10519 4228 10511 TIME...MOT...LOC 2300Z 276DEG 21KT 4224 10503 4189 10512
Special weather statement, Aug 6, 5:26 PM MDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 526 PM MDT WED AUG 6 2014 WYZ108-070030- GOSHEN COUNTY WY- 526 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GOSHEN COUNTY UNTIL 630 PM MDT... AT 524 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BORDEAUX...OR 6 MILES SOUTHEAST OF WHEATLAND...MOVING EAST AT 25 MPH. PRIMARY THREATS WITH THIS STORM INCLUDE FREQUENT DANGEROUS LIGHTNING STRIKES...WIND GUSTS UP TO 50 MPH...HEAVY RAINS THAT MAY PRODUCE LOCALIZED FLOODING OF POORLY DRAINED AREAS...AND SMALL HAIL TO THE SIZE OF PENNIES. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... TORRINGTON... VETERAN... YODER... LINGLE... && LAT...LON 4228 10407 4177 10406 4183 10463 4219 10464 TIME...MOT...LOC 2323Z 266DEG 20KT 4198 10490
Special weather statement, Aug 6, 6:42 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT WED AUG 6 2014
WYZ103-106>108-070130-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-EAST PLATTE
COUNTY WY-GOSHEN COUNTY WY-NORTH LARAMIE RANGE WY-
642 PM MDT WED AUG 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE AND EXTREME
NORTHWESTERN GOSHEN COUNTIES UNTIL 730 PM MDT...
AT 640 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTH OF SIBLEY PEAK...OR 20 MILES NORTH
OF WHEATLAND...MOVING EAST AT 20 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
SIBLEY PEAK...
GLENDO...
GLENDO RESERVOIR...
TWO MOON CAMPGROUND...
THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 94 AND
119.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON
A FLOODED ROADWAY.
&&
LAT...LON 4260 10521 4260 10465 4236 10468 4222 10513
4239 10521
TIME...MOT...LOC 0039Z 251DEG 19KT 4233 10505Special weather statement, Aug 6, 6:58 PM MDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 658 PM MDT WED AUG 6 2014 WYZ107-108-070145- EAST PLATTE COUNTY WY-GOSHEN COUNTY WY- 658 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PLATTE AND NORTHWESTERN GOSHEN COUNTIES UNTIL 745 PM MDT... AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SIBLEY PEAK...OR 25 MILES NORTH OF WHEATLAND...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... GUERNSEY CAMPGROUND... HARTVILLE... THIS INCLUDES INTERSTATE 25 IN WYOMING BETWEEN MILE MARKERS 99 AND 109. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4255 10442 4227 10442 4232 10507 4247 10506 TIME...MOT...LOC 0058Z 271DEG 20KT 4241 10494
Special weather statement, Aug 6, 7:04 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 704 PM MDT WED AUG 6 2014 NEZ019-020-070145- BANNER NE-SCOTTS BLUFF NE- 704 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SCOTTS BLUFF AND NORTHEASTERN BANNER COUNTIES UNTIL 745 PM MDT... AT 702 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM MITCHELL TO 7 MILES WEST OF WILDCAT HILLS CAMPGROUND...AND MOVING EAST AT 35 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... SCOTTSBLUFF... SCOTTS BLUFF NATIONAL MONUMENT... TERRYTOWN... GERING... LAKE ALICE... WILDCAT HILLS CAMPGROUND... WILDCAT HILLS STATE RECREATION AREA... WESTERN NEBRASKA REGIONAL AIRPORT... LAKE MINATARE... LAKE MINATARE CAMPGROUND... MINATARE... THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD... MELBETA... MCGREW... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4164 10387 4200 10384 4199 10336 4151 10336 TIME...MOT...LOC 0103Z 289DEG 29KT 4190 10374 4169 10376
Special weather statement, Aug 6, 7:19 PM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 719 PM MDT WED AUG 6 2014 NEZ021-070200- MORRILL NE- 719 PM MDT WED AUG 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MORRILL COUNTY UNTIL 800 PM MDT... AT 716 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM LAKE MINATARE TO THE INTERSECTION OF HIGHWAY 88 AND WRIGHTS GAP ROAD...AND MOVING EAST AT 35 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE... CHIMNEY ROCK STATE PARK... MOOMAWS CORNER... BAYARD... SOUTH BAYARD JUNCTION... REDINGTON... THE INTERSECTION OF HIGHWAY 385 AND L62... ANGORA... BRIDGEPORT STATE RECREATION AREA... COURT HOUSE AND JAIL ROCKS... BRIDGEPORT... NORTHPORT... THE INTERSECTION OF HIGHWAY 385 AND 92... TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. && LAT...LON 4199 10290 4150 10297 4154 10336 4200 10336 TIME...MOT...LOC 0119Z 273DEG 31KT 4196 10350 4161 10356
The office that day
Everything else NWS Cheyenne, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 7:04 PM MDT | Special Weather Statement | CYS | Scotts Bluff | 41 min |
| Aug 6, 7:19 PM MDT | Special Weather Statement | CYS | Morrill | 41 min |
| Aug 6, 8:25 PM MDT | Severe Thunderstorm Warning | CYS | Cheyenne, Morrill | 27 min |
| Aug 6, 8:33 PM MDT | Special Weather Statement | CYS | Kimball | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.